Special results in adjunction theory in dimension four and five

Mauro C. Beltrametti Dipartimento di Matematica, Università degli Studi di Genova Andrew J. Sommese Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.332792

Arkiv for Matematik, 31, (2), 197-208, 1991.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 735 downloads ] [ 0 comments ]
@inproceedings{mauro1991special,
  title={Special results in adjunction theory in dimension four and five},
  author={Mauro C. Beltrametti, and Andrew J. Sommese},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540379635601},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={197-208},
  year={1991},
}
Mauro C. Beltrametti, and Andrew J. Sommese. Special results in adjunction theory in dimension four and five. 1991. Vol. 31. In Arkiv for Matematik. pp.197-208. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540379635601.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved